Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What happens when vagasil gets inside your vagina? What can

What happens when vagasil gets inside your vagina? What can happen? I have no side effects. I didn’t pay attention when doing my other medication and grabbed vagasil instead and put it in the tube and inserted in me instead of the proper medication. I have no side effect so far.
Tue, 30 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a couple of things I need to ask, first I have been experiencing heart pulpitations, dizziness, sometimes hot shots and feeling like I am not feeling myself. at first these use to happen when I walk, it still does. If I am walking somewhere in a hurry I can stand by a traffic light and feel like my heart is about to fail me. I always think I will die. what worries me most is these dizzy spells have become more frequent, sometimes even when I am seated, it just hits, anytime, anywhere. I have also had an instance where inside my vaginal wall I have had an abyss (I just woke up one morning barely able to walk or sit. I was in great pain. it lasted three days and by then I was placing a warm towel inside just near the area with a huge lump. on day three I woke up with my thighs almost soaked but the place where I slept was dry. I realized it must have burst. at the moment I have a tiny lump in my vaginal lip wall. it just popped up. I have been checking for HIV and last did so in august last year. all times I have been non reactive. what worries me most is the area where my pubic hair grows sometimes has these lumps that I dont understand. at times I squeeze them, pus sometimes just blood comes out. at times they are never there while at other times just too hard to even squeeze. Please advise me, what is wrong with me

doctor1 MD

I have been experiencing itchiness to the point where I cannot sleep. I have mucous clear/white discharge. It is odorless. I finished taking Cipro and I use vagasil for the itching that only works for an hour or so. I have a Mirena IUD. The itchiness is causing so much irritation that my Labia Minora is swollen and my inside has ridges that are swollen as well. This has been going on for a week. I finished the AZO pills for UTI about 4 days ago. Itching has not stopped. I rubbed the labia minora to stop the itching and it has caused a small cut. What could be going on?

doctor1 MD

Okay so about a week ago I started to notice that when I sit down or start to sit up when I m laying down, the inside of my vagina (felt like muscles) started to hurt a lot. But now I noticed that there is a huge bump just inside of my vagina that is painful. I m scared. thanks

Loading Online Doctors....